MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC KEEL TIB TRAY CEM SZ4; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC KEEL TIB TRAY CEM SZ4; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 864182
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee replacement; (b)(6), (b)(6) hospital (b)(6) 2018.Primary date unknown.1st revision was performed on (b)(6) 2014 after a fall and patella fracture.The patella and tibial liner was replaced at this revision.I have not been able to establish primary surgical date.On (b)(6) 2018 exploration of total knee undertaken due to patient presenting with knee pain.On examination of the tibial tray it was noted to be loose.The surgeon stated that the patient had a fall in 2014 which lead to a patella fracture.The tibial tray and liner was removed and replaced with a revision mbt tray and cr rp liner.No supporting documentation available.Male patient initials (b)(6), aged (b)(6) years, dob: (b)(6), weight: (b)(6) kgs.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
PFC KEEL TIB TRAY CEM SZ4
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7637186
Report Number1818910-2018-63115
Device Sequence Number2482298
Product Code JWH
UDI-Device Identifier10603295216445
UDI-Public10603295216445
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2020
Device Catalogue Number864182
Device Lot Number3062426
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2018
Supplement Date Received by Manufacturer12/02/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight140